# SDR CALA2014033190723

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 42,237 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT IN BILGE AREA ON STRINGER 43L BETWEEN FRAME 55 - FRAME 56.  R & R STRINGER 43L FROM FRAME 53 - FRAME 60 IAW SRM 51-42-11.
